Catalepsy induced by the 5-HT1A receptor antagonist WAY 100635 in rats pretreated with the selective serotonin reuptake inhibitor citalopram

  • Eltayb A
  • Svensson T
  • Ahlenius S
  • 5

    Readers

    Mendeley users who have this article in their library.
  • 3

    Citations

    Citations of this article.

Abstract

Neither a high dose of the selective serotonin reuptake inhibitor citalopram (100 μmol kg-1s.c.), nor the 5-HT1Areceptor antagonist N-[2-[4-(2-methoxyphenyl)-1-piperazinyl]ethyl]-N-(2-pyridinyl) cyclohexane carboxamide 3HCl (WAY 100635) (0.1-0.4 μmol kg-1s.c.) produced any evidence of catalepsy in adult male rats. When combined with citalopram, however, WAY 100635 produced a dose-dependent, and statistically significant, catalepsy in the inclined grid test. © 2001 Elsevier Science B.V.

Author-supplied keywords

  • (Rat)
  • 5-HT (5-hydroxytrypytamine, serotonin) reuptake inhibitor
  • 5-HT1Areceptors
  • Catalepsy
  • Selective

Get free article suggestions today

Mendeley saves you time finding and organizing research

Sign up here
Already have an account ?Sign in

Find this document

Authors

  • Amani Eltayb

  • Torgny H. Svensson

  • Sven Ahlenius

Cite this document

Choose a citation style from the tabs below

Save time finding and organizing research with Mendeley

Sign up for free